Numerische Mathematik

, Volume 1, Issue 1, pp 203–207

A sufficient condition for the instability of theq-d algorithm

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Rutishauser, H., Der Quotienten-Differenzen-Algorithmus, S. 13. Basel u. Stuttgart: Birkhäuser 1957.Google Scholar
  2. [2]
    Rutishauser, H.: Ein kontinuierliches Analogon zum Quotienten-Differenzen-Algorithmus. Arch. Math.5, 132–137 (1954).Google Scholar
  3. [3]
    Wynn, P.: Una Nota su un Analogo Infinitesimale delq-d Algoritmo, Rendiconti del Circolo Matematico di Palermo. To appear.Google Scholar
  4. [4]
    Rutishauser, H.: Op. cit., S. 18. ——.Google Scholar

Copyright information

© Springer-Verlag 1959

Authors and Affiliations

  • P. Wynn
    • 1
  1. 1.Institut für Angewandte Mathematik der Universität MainzMainzGermany

Personalised recommendations